# SDR CA121221012

- Difficulty date: October 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 31,961 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Condition: Damaged
- Location: Reduction
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT MADE A PRECAUTIONARY LANDING.  ACFT WAS DIVERTED DUE TO FLUCTUATIONS IN THE LT ENGINE OIL PRESSURE GAUGE.  THERE WAS 2 CREW AND 14 PASSENGERS ON BOARD AT THE TIME.  UPON DISCUSSION BETWEEN THE FLIGHT CREW AND THE FINAL DECISION TO LAND WAS MADE.  WEATHER CONDITIONS AT THE TIME WERE IMC AND THE WINDS WERE LIGHT. THE ACFT LANDED WITHOUT INCIDENT,  THE PASSENGERS WERE DEPLACED AND BOARDED ONTO ANOTHER ACFT AND CONTINUED TO DESTINATION.  ON INSPECTION BY MAINTENANCE METAL CONTAMINATION WAS FOUND IN THE NOSE CASE CHIP DETECTOR AND THE OIL SCREEN ENGINE WAS CHANGED ON SITE.
